The Open UniversitySkip to content

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 1999 | 1998
Number of items: 2.


Jones, M. C.; Signorini, D. F. and Hjort, N. L. (1999). On multiplicative bias correction in kernel density estimation. Sankhya (Series A), 61(3) pp. 422–430.


Jones, M. C. (1998). On some kernel density estimation bandwidth selectors related to the double kernel method. Sankhya (Series A), 60(2) pp. 249–264.

This list was generated on Sat Dec 16 22:07:10 2017 GMT.

Policies | Disclaimer

© The Open University   contact the OU